# SDR SIMA20140915006

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 25,368 hours, 21,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING AFT EMER LIGHT INOPERATIVE.  R & R LT OVERWING AFT EMER LIGHT ASSEMBLY IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  OPERATIONS CHECKED GOOD.
